Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Sulfasalazine

DRESS syndrome: case report

    • 11 Accesses

    This is a preview of subscription content, log in to check access.

    REFERENCE

    1. 1.

      Arikoglu T, Uysal S, Delibas A, Kuyucu N, Kuyucu S.Sulfasalazine-induced drug reaction with eosinophilia and systemic symptoms in an adolescent with juvenile idiopathic arthritis. Allergy 66 (Suppl. 94): 376, Jun 2011. Available from: URL: http://dx.doi.org/10.1111/j.1398-9995.2011.02607.x - Turkey

    Download references

    Rights and permissions

    Reprints and Permissions

    About this article

    Cite this article

    Sulfasalazine. React. Wkly. 1394, 38 (2012). https://doi.org/10.2165/00128415-201213940-00141

    Download citation

    Keywords

    • Juvenile Idiopathic Arthritis
    • Sulfasalazine
    • Patch Testing
    • Skin Eruption
    • Bone Marrow Aspiration